# SDR C77A20140214003

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 13,374 hours, 11,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 13,374 hours, 11,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A 600 HR REPETITIVE DETAILED INSPECTION OF THE HAIL DAMAGE FROM 6/15/2012, ADDITIONAL TWO DENTS WERE NOTED TO THE RT FWD FUSELAGE SKIN.  EA E170-53-033 2 WAS ISSUED TO PERFORM A PERMANENT REPAIR.  THE FWD FUSELAGE SKIN DENT DAMAGE WAS LOCATED FRAME 1 & 2, BETWEEN STRINGER 10R - 11R.  THE DENTS WERE RE-CONTOURED IAW ETD2014-170-008271 & NE 07-038 & EA E170-53-033 2 REV IR WORK ORDER 1402345.
